Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Drugs

Emzor Paracetamol Syrup

Emzor Paracetamol Syrup 60ml | m-Medix.com

Emzor Paracetamol Syrup is used to relieve mild to moderate pain from a headache, toothache, cold, flu, joint pain, or period pain.

This medicine works by reducing the activity of certain chemicals in the body to provide pain-relieving effects. Emzor Paracetamol is also used to reduce fever. This medicine reduces fever by increasing the loss of heat from the body.

Active Ingredient
Mixagrip contains Acetaminophen, Chlorpheniramine Maleate, and Phenylpropanolamine Hydrochloride as active ingredients

Description for Use
Recommended dose should be administered every 4 to 6 hours not more than 4 times daily. Be sure to follow the direction on the product label, as well as the prescription by your doctor.

Warning
Make sure the recommended dose for Emzor paracetamol is not exceeded.

Dosage For Adults
The recommended dosage is 500 – 1000mg per 4 – 6 hours daily. Adults can take up to 4000mg per day.

Dosage For Children (6-12 years)
The recommended dosage for children is from 240 – 480 mg every 4 hours. Children can take up to 2400mg per day.

Where to Purchase Emzor Paracetamol Syrup

Emzor Paracetamol Syrup is available on Drugstore Nigeria, the largest online pharmacy in Nigeria.

You Might Also Like